# SDR 9609456608

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE OUTBOARD FLAPS STOPPED AT TWO DEGREES ON RETRACTION.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT OUTBOARD TRAILING EDGE FLAP ACTUATOR, NR 7 FLAP TRANSMISSION AND THE OUTBOARD FLAP TRACK FAIRING HINGE FITTING LINK.
